# SDR GTIA2023020136958

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WORKDECK HAS NICKS AND DENTS RAF 3102841-01 GENERATED-REPLACED WORK DECK ON GALLEY #4 AT AFT GALLEY AREA IAW EA # 25-0634-22 AND EC NO.2530-2217
